# SDR USAA2014042100014

- Difficulty date: April 19, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 50,680 hours, 20,947 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Faulty
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS UNABLE TO ARM L1 DOOR SLIDE.  REMOVED MANUAL ARM HANDLE & REINSTALLED.  DOOR ARMING OPERATIONS CHECKED GOOD.
